Korean J. Math.  Vol 21, No 3 (2013)  pp.305-309
DOI: https://doi.org/10.11568/kjm.2013.21.3.305

Defining equations of $X_1(2N)$

Daeyeol Jeon

Abstract


In this paper, we give a new method to get defining equations of modular curves $X_1(2N)$ which show the moduli problems.

Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr